# SDR UALA2012022000975

- Difficulty date: February 18, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 34,566 hours, 15,012 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON WITH SWITCH OFF.  REPLACED POWER SUPPLY UNIT PER AMM, OPS GOOD.
